American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R29) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 61 to 84 of 84 found      Go to page: 1 2 3

[61] Johannes Buchmann and H. C. Williams. On the computation of the class number of an algebraic number field . Math. Comp. 53 (1989) 679-688. MR 979937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] A. J. Stephens and H. C. Williams. Computation of real quadratic fields with class number one . Math. Comp. 51 (1988) 809-824. MR 958644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Pascual Llorente and Jordi Quer. On the $3$-Sylow subgroup of the class group of quadratic fields . Math. Comp. 50 (1988) 321-333. MR 917838.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] H. C. Williams. Corrigenda: ``Computation of the class number and class group of a complex cubic field'' [Math.\ Comp.\ {\bf 45} (1985), no.\ 171, 223--231; MR0790655 (86m:11078)] by G.\ W.\ Dueck and Williams . Math. Comp. 50 (1988) 655-657. MR 929564.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Juergen M. Cherubini and Rolf V. Wallisser. On the computation of all imaginary quadratic fields of class number one . Math. Comp. 49 (1987) 295-299. MR 890271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Kenneth Hardy, R. H. Hudson, D. Richman, Kenneth S. Williams and N. M. Holtz. Calculation of the class numbers of imaginary cyclic quartic fields . Math. Comp. 49 (1987) 615-620. MR 906194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] R. Ernvall and T. Metsänkylä. A method for computing the Iwasawa $\lambda$-invariant . Math. Comp. 49 (1987) 281-294. MR 890270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] R. A. Mollin. Class numbers of quadratic fields determined by solvability of Diophantine equations . Math. Comp. 48 (1987) 233-242. MR 866112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] H. Cohen and J. Martinet. Class groups of number fields: numerical heuristics . Math. Comp. 48 (1987) 123-137. MR 866103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Duncan A. Buell. Class groups of quadratic fields. II . Math. Comp. 48 (1987) 85-93. MR 866100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Günter Lettl. A lower bound for the class number of certain cubic number fields . Math. Comp. 46 (1986) 659-666. MR 829636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Theresa P. Vaughan. On computing the discriminant of an algebraic number field . Math. Comp. 45 (1985) 569-584. MR 804946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Theresa P. Vaughan. The construction of unramified cyclic quartic extensions of $Q(\sqrt m)$ . Math. Comp. 45 (1985) 233-242. MR 790656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] V. Ennola, S. Mäki and R. Turunen. On real cyclic sextic fields . Math. Comp. 45 (1985) 591-611. MR 804948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Veikko Ennola and Reino Turunen. On cyclic cubic fields . Math. Comp. 45 (1985) 585-589. MR 804947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] G. Dueck and H. C. Williams. Computation of the class number and class group of a complex cubic field . Math. Comp. 45 (1985) 223-231. MR 790655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Veikko Ennola and Reino Turunen. On totally real cubic fields . Math. Comp. 44 (1985) 495-518. MR 777281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Theresa P. Vaughan. Corrigenda: ``The discriminant of a quadratic extension of an algebraic field'' [Math. Comp. {\bf 40}\ (1983), no. 162, 685--707; MR0689482 (84e:12006)] . Math. Comp. 43 (1984) 621. MR 758209.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] H. J. Godwin. Corrigenda: ``On quartic fields of signature one with small discriminant. II'' . Math. Comp. 43 (1984) 621. MR 758210.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Fred H. Hao and Charles J. Parry. Generalized Bernoulli numbers and $m$-regular primes . Math. Comp. 43 (1984) 273-288. MR 744938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Duncan A. Buell. The expectation of success using a Monte Carlo factoring method---some statistics on quadratic class numbers . Math. Comp. 43 (1984) 313-327. MR 744940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] H. J. Godwin. On quartic fields of signature one with small discriminant. II . Math. Comp. 42 (1984) 707-711. MR 736462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] H. Cohn and J. C. Lagarias. On the existence of fields governing the $2$-invariants of the classgroup of ${\bf Q}(\sqrt{dp})$ as $p$ varies . Math. Comp. 41 (1983) 711-730. MR 717716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Frank Gerth. An application of matrices over finite fields to algebraic number theory . Math. Comp. 41 (1983) 229-234. MR 701637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 84 of 84 found      Go to page: 1 2 3